# SDR DALA2025080205796

- Difficulty date: July 28, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FUEL TANK UPPER SKIN AFT FLANGE STA 747 X=-55 TO X=-59.   REPAIRED PER PRI 626998-14.
